# SDR SWIA201232375

- Difficulty date: December 15, 2012
- Submitted: December 19, 2012
- Operation: Air carrier
- Aircraft: N439SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7578
- Aircraft time: 27,479 hours, 21,877 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN DOOR FLOOR LEVEL EMERGENCY LIGHT BURNED OUT.  (FLT 4472)  RELAMPED EMERGENCY LIGHT.
